New York Journal of Mathematics
Volume 14 (2008) 139-143


Andrew Haas

The relative growth rate for partial quotients

Published: February 21, 2008
Keywords: metric diophantine approximation, Hausdorff dimension
Subject: 11K50, 11K60

The rate of growth of the partial quotients of an irrational number is studied relative to the rate of approximation of the number by its convergents. The focus is on the Hausdorff dimension of exceptional sets on which different growth rates are achieved.

Author information

University of Connecticut, Department of Mathematics, Storrs, CT 06269